Selecta Mathematica

New Series

ISSN: 1022-1824 (Print) 1420-9020 (Online)


Selecta Mathematica, New Series  is a peer-reviewed journal addressed to a wide mathematical audience. It accepts well-written high quality papers in all areas of pure mathematics, and selected areas of applied mathematics. The journal especially encourages submission of papers which have the potential of opening new perspectives.

Bibliograpic Data
Sel. Math. New Ser.
First published in 1981
Renamed in 1995
1 volume per year, 5 issues per volume
approx. 1800 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1022-1824 (print)
ISSN 1420-9020 (electronic)

AMS Mathematical Citation Quotient (MCQ): 1.37 (2017)

Browse Volumes & Issues